Taking extra hormones – even biologically identical ones- comes with risks. This study details some of them.
The risks including increasing cancer risk – Breast, Ovarian, Colon, and Uterine in individuals with elevated aromatase enzymes. The aromatase enzyme converts hormones to a growth stimulating form of estrogen known as estradiol. The growth stimulation of estradiol can cause little red dots to grow on your skin known as cherry hemangiomas. If you have red blood vessels growing on your skin – cherry hemangiomas – that look like little red dots, then you have an elevated level of that enzyme. There are ways to protect yourself from this risk factor whether you are taking hormones or not.
If you are taking hormones – estrogen, birth control pills, or testosterone, or even DHEA, then you should do something to protect yourself from those side effects and consider if the hormones are necessary. There are many alternatives. Contact the clinic to make a consultation to discuss with one of the doctors.
Here is an article for your reference
Here is what angiomas look like
Here is research linking angiomas to estrogen